# SDR FDEA2020041380735

- Difficulty date: March 18, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: SG11540004
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAIL PYLON UPPER SPAR ASSY HAS A .100 INCH CRACK AT STA YID=408.5 AT THE OUTSIDE RADIUS.  TRIMMED OUT NOTED AREA OF RT NR 2 PYLON UPPER SPAR ASSY AS REQUIRED TO REMOVE ALL EVIDENCE OF CRACK REF SRM 54-00-00-2R.
